# SDR HEER20160822089

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N426PH
- Make and model: Bell 407
- Aircraft serial: 53751
- Aircraft time: 3,669 hours
- Engine: Allsn 250C47B
- Engine time: 3,892 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWJ132908
- Condition: Spalled
- Location: Nr 5
- Part time: 780 hours
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR OVERHAUL.  FOUND NR 5 BEARING SPALLING ON OUTER RACE AT SPLIT.  REPLACED WITH NEW BEARING.
